# SDR USAA2012090400002

- Difficulty date: September 3, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 65,523 hours, 44,060 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Part serial: 1943A
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE 1L ESCAPE SLIDE COMING OUT OF CONTAINER.  MAINTENANCE RE-POSITIONED SLIDE 1L INTO SLIDE COVER.  NO OTHER DEFECTS NOTED.  OK FOR SERVICE.
